Tags: administering, burning, dental, dentist, drugs, felt, filing, fixed, health, medications, novocaine, sensation, sinus
Novocaine and Sinus Problem
I had a large filing on the bottom left fixed yesterday. When the dentist was administering the Novocaine I felt a burning sensation under my left eye into the left side of my nose. I told the dentist and she said that eveyone's nerve endings are different and there shoul dnot be any problems. The left side of my face became numb and the dentist worked on the filing successfully. Approx 1 1/2hrs later my nose starting running uncontrolably...I have tried taking cold medicine with antihistamine and it is not helping... I can't take a breathe through my nose without a burning sensation...
Has this ever happened to anyone?and what did you do??
Leave a comment...
- 2 Comments
- I do know that sinus problems and achey teeth go hand in hand. I mean they're so close to one another.
I can believe the novacaine (if too much) could cause sinus flareup. Hopefully it'll go away in a few days.#1; Fri, 14 Dec 2007 16:25:00 GMT
- thanks for your reply...it could be coincidental but this is the worst cold I have ever had.#2; Fri, 14 Dec 2007 16:26:00 GMT